# SDR 08FDEA03808

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SECTION AT STA  XORS 372, INBOARD OF ANTI-ICE   TELESCOPIC DUCT, FOUND WITH CHAFE MARKS.  CHAFE MARK SMOOTHED AND REPAIR CARRIED OUT AS PER EA 1-5740-122551, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
